# SDR FDEA201204301674

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB16803
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT NR 3 L/E SLAT FOUND INBD RIB CRACKED.    RIB REMOVED IAW SRM 51-31-01, REV 49 AND REPLACED WITH FABRICATED RIB IAW SRM 51-31-01, REV 49.  RIB FABRICATED IAW DWG ARB1680, REV H.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
